# SDR QXEA200700442

- Difficulty date: March 22, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 19,652 hours, 28,181 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Condition: Unknown
- Location: Oil Breather
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2156 EN ROUTE EUG TO SEA, JUST PASSING PDX, CAPTAIN AND FO SMELLED SMOKE, FLIGHT ATTENDANT MENTIONED HAZE IN THE CABIN, ESPECIALLY NEAR THE REAR OF THE AIRCRAFT.  RAN APPROPRIATE CHECKLIST.  BLEED NR 1 ON AND BLEED NR 2 OFF SEEMED TO CLEAR SMOKE.  NORMAL LANDING.  FIRST SMELLED SMOKE AT 22,000 FEET.  MAINTENANCE REPLACED THE NR 2 OIL BREATHER TUBE CARBON SEAL.  OPERATIONAL CHECK FLIGHT GOOD.  AIRCRAFT RETURNED TO SERVICE.
